Equivariant $K$-theory of flag varieties revisited and related results

Volume 132 / 2013

V. Uma Colloquium Mathematicum 132 (2013), 151-175 MSC: Primary 19L47; Secondary 14M15, 14L10. DOI: 10.4064/cm132-2-1


We obtain several several results on the multiplicative structure constants of the $T$-equivariant Grothendieck ring $K_{T}(G/B)$ of the flag variety $G/B$. We do this by lifting the classes of the structure sheaves of Schubert varieties in $K_{T}(G/B)$ to $R(T)\otimes R(T)$, where $R(T)$ denotes the representation ring of the torus $T$. We further apply our results to describe the multiplicative structure constants of $K(X)_{\mathbb {Q}}$ where $X$ denotes the wonderful compactification of the adjoint group of $G$, in terms of the structure constants of Schubert varieties in the Grothendieck ring of $G/B$.


  • V. UmaDepartment of Mathematics
    IIT Madras
    Chennai, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image